# SDR JJBA20211208015

- Difficulty date: December 8, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 33,868 hours, 24,453 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE, RE-FABRICATE AND INSTALL DOUBLER AT REAR FUSELAGE SKIN RAR 2 ANTENNA THAT WAS DAMAGED ON INSTALL. REMOVED, FABRICATED AND REINSTALLED REPAIR DOUBLER AT REAR FUSELAGE SKIN RAT 2 ANTENNA
